MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Model Number HYPERTHERMIA PUMP
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hyperthermia pump involved in the incident has not been returned to belmont for investigation, therefore we are unable to confirm that the vacuum regulator intermittently stops functioning.The vacuum regulator is an accessory that can be used along with a hospital supplied vacuum source to allow regulation of the fluid levels of the large reservoir, and allows the user to increase the vacuum supplied to the reservoir and consequently increase return volume from the patient to the reservoir.The manual provides the following instructions: "if the vacuum regulator, ref (b)(4), is used, screw the trap into the regulator then clamp this assembly a few inches above the reservoir holder.Make certain that there is nothing obstructing the air vents at the bottom of the system." without the ability to investigate the unit, a root cause cannot be established.A review of past complaints indicates that this was an isolated incident.The manufacturing and service records for this serial number were reviewed and no anomalies were identified.It was reported that there was no harm to the patient.Belmont will continue to monitor and trend similar reports of this nature.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
The user facility reported that the hyperthermia pump vacuum regulator stopped working intermittently during the last several hyperthermia procedures.

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key12146548
Report Number1219702-2021-00092
Device Sequence Number4751719
Product Code LGZ
UDI-Device Identifier10896128002456
UDI-Public(01)10896128002456
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYPERTHERMIA PUMP
Device Catalogue Number902-00001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1